Preface to the selected papers on modelling and control of metapopulation networks

Buckley, F. M., Nicol, S. and Pollett, P. K. (2010) Preface to the selected papers on modelling and control of metapopulation networks. Ecological Modelling, 221 21: 2512-2514. doi:10.1016/j.ecolmodel.2010.05.017


Author Buckley, F. M.
Nicol, S.
Pollett, P. K.
Title Preface to the selected papers on modelling and control of metapopulation networks
Journal name Ecological Modelling   Check publisher's open access policy
ISSN 0304-3800
1872-7026
Publication date 2010-10-24
Sub-type Editorial
DOI 10.1016/j.ecolmodel.2010.05.017
Volume 221
Issue 21
Start page 2512
End page 2514
Total pages 3
Place of publication Amsterdam , Netherlands
Publisher Elsevier
Collection year 2011
Language eng
Abstract © 2010 Elsevier B.V. All rights reserved.
Keyword Optimal translocation strategies
Mainland-island metapopulations
Dynamics
Populations
Q-Index Code CX
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Editorial
Collections: School of Mathematics and Physics
Non HERDC
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 07 Nov 2010, 00:13:00 EST